# SDR CALA2014010290044

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 70,204 hours, 9,913 cycles
- Engine: Pwa PW4090
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVER`S STOWAGE AREA BELOW SLIDE OUT TABLE DOOR SLIDE BRACKET BROKEN.   REPLACED MISSING BRACKET SCREWS.
